• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Have you ever taken or are now taking Wellbutrin?

I've never had to take anything because of stress, depression. But here lately...with being unemployed so long and teen boys w/major attitudes and thyroid issues and all the problems that go along with that....I know just life. But it sure is kicking my butt big time... SO, i really wanted to know if Wellbutrin has helped you calm down or did it give you problems...I know there could be side effects but is having the side effects worth taking it? It's just kinda scary taking something that could give you suicidal tendencies and makes you wonder if you should just suffer with the anxiety without meds... I know I'm answering my own question, but suffering with anxiety sucks big time and what affects you may not affect me the same...but still would like to know your views on it. Thanks!

Answer Question
 
miz_blue

Asked by miz_blue at 10:17 AM on May. 20, 2009 in Health

Level 1 (0 Credits)
Answers (4)
  • I was on Wellbutrin for a very short time. I like Celexa much better.
    Anonymous

    Answer by Anonymous at 10:19 AM on May. 20, 2009

  • I wasn't on Wellbutrin but I was on Lexapro. I can tell you, it made my suicidal thoughts go away. i had severe PPD tho. It just made it easier to cope with everyday life. If you truly need an antidepressant they will help you. If you don't need one (or it's not the right one), you'll know soon after you start taking it, that it's either not the right one for you, or you just don't need it.

    Anonymous

    Answer by Anonymous at 10:29 AM on May. 20, 2009

  • I've taken Wellbutrin for 2 years and have never had any side effects
    Anonymous

    Answer by Anonymous at 10:33 AM on May. 20, 2009

  • Are you sure you want to take an anti-depressant for anxiety? You might be better off with an anti-anxiety med for that. I did take Wellbutrin, it made me fall down. A LOT. It didn't really do anything for my mood disorder either. Talk to your doc, tell them your concerns and go from there.
    krisr169

    Answer by krisr169 at 1:15 PM on May. 20, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.